このエントリーをはてなブックマークに追加
ID 29436
file
title alternative
The recursive algorithm of linear quadratic Gaussian (LQG) problems for nonstandard singularly perturbed systems
creator
Mizukami, Koichi
subject
非標準特異摂動システム
LQG問題
一般化リカッチ方程式
再帰的アルゴリズム
陰関数定理
NDC
Electrical engineering
abstract
This paper considers the Linear-Quadratic-Gaussian (LQG) problem for nonstandard singularly perturbed systems making use of the recursive technique. In order to obtain the optimal control law, we must solve the generalized algebraic Riccati equation. Using the recursive technique, we show that the solution of the generalized algebraic Riccati equation converges with the rate of convergence of O(ε). The existence of a bounded solution of error term can be proved by the implicit function theorem. As a result, the solution of LQG problem for nonstandard singularly perturbed systems can be obtained with an accuracy of O(εk).
journal title
電気学会論文誌. C, 電子・情報・システム部門誌 : The transactions of the Institute of Electrical Engineers of Japan. C, A publication of Electronics, Information and System Society
volume
Volume 116
issue
Issue 12
start page
1382
end page
1389
date of issued
1996-11-20
publisher
電気学会
issn
0385-4221
ncid
language
jpn
nii type
Journal Article
HU type
Journal Articles
DCMI type
text
format
application/pdf
text version
publisher
rights
Copyright (c) 1996 電気学会
relation url
department
Graduate School of Education